# SDR FDEA201208163021

- Difficulty date: August 16, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: RAM160412
- Condition: Corroded
- Location: Bs 1962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT CURVE SEAT TRACK AT BS 1962, X = -107.25 FOUND CORRODED.  REPAIRED AS PER SRM 53-70-00, FIGURE 1 VOLIME I, REVISION 99 AND EA 8-5310-159881.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 115.
